Bluelight

Thread: Doing everything but still miserable

Page 2 of 2 FirstFirst 12
Results 26 to 29 of 29
  1. Collapse Details
     
    #26
    Moderator
    Drugs in the Media
    noonoo's Avatar
    Join Date
    May 2009
    Posts
    2,637
    Quote Originally Posted by cj View Post
    The tropical storm in my head has just been upgraded to a hurricane.

    Im in therapy twice a week. Cbt and emdr. Different therapists male and female. I'm not using. I'm not abusing my prescriptions. I feel like I'm trying as hard as I can. But all I think about is suicide. Everyday. I started self harming again this weekend. The sting of the razor as it slides across my skin reminded me of the needle. Something about metal on my flesh makes me all reflective. But the blade doesn't really bring the immediate relief l need. It's a desperate measure and I'm ashamed.

    I'm scared to tell my phychiatrist anything. I don't want to lose my Ativan script. It's the last link to my old life. I'm only taking it every few days but tolerance has become an issue way faster then I thought it would. It takes 4mg to get that good numb feeling and I only get 30mg a month. I want to be sedated. I want to stumble through life in a daze. But haldol has an adverse reaction in me. I get panick attacks from it.

    My therapist broke out the dsm5 today during out session. I have traits from a bunch of cluster b disorders. The hospital diagnosed borderline personality disorder but I think it's bipolar 2. I'm not a manipulative asshole I just have an intense feeling of dysphoria. Like it's so strong right now. It came out of nowhere and everywhere all at once. I'm not sure I want to keep living if I'm going to feel like this.

    I don't know theres a fucking bloodstain on my shirt now. I don't feel like I cut deep enough to really express the pain I'm feeling though. I want to order a scalpel because razors just don't go deep enough. Lidocaine would be cool too. I bet that would feel interesting.
    Those meds are fucking with you. I took their advice too as I was in a vulnerable spot.

    I began reading just recently studies on my meds and it was a real fucken eye opener. I had no clue my SSRI is impossible to get off and comes with discontinuation syndrome. Then there were lawsuits against the company that made it. My doctor failed me and just gave me whatever to rush me out the door. He's not taking them what does he care.

    start on this site: https://www.ncbi.nlm.nih.gov/pmc/?te...=DetailsSearch
    Reply With Quote
     

  2. Collapse Details
     
    #27
    Moderator
    Sober & Healthy Living
    Mental Health
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,992
    I was in a really bad place when I wrote that. Things have turned around for me though. It took awhile but the Wellbutrin did eventually start working. Then I started taking Depakote for the bipolar/borderline symptoms. I'm not fixed but I do feel better most days. I haven't self harmed in almost two months. I even managed to control my ativan usage and taper my Suboxone dose a little lower.

    I've read those studies on SSRIs and I agree the data is questionable. Most of them do have nasty withdrawal if you don't taper off of them correctly. But I don't really know of any other options when you are as depressed as I was. Ketamine infusion is expensive. ECT is scary. Nothing else seems ready for primetime.

    I hope you find something that works. I do advise you give the SSRI at least 45 days before saying it's not working. Also the change in me was very subtle.
    Addicted? Want to stop? We can help! Come to the sober living forum!
    http://www.bluelight.org/vb/forums/269-Sober-Living
    Reply With Quote
     

  3. Collapse Details
     
    #28
    Chiming in late to the conversation here, but I've done both ECT and ketamine. Actually, I had ketamine twice, just as I was about to be sedated for ECT. It worked incredibly well for me. I was willing to consider it again a few weeks ago; in fact I ended up in the hospital for nine nights as I was having suicidal ideation. But I found out this hospital's protocol is that they won't do ECT on anyone that is on a benzo, and at the time, I was taking two extended release Xanax a day, once in the AM and once in the PM. They put me on gabapentin and I've been able to cut way back on the Xanax; I've gone three times now going 72 hours without any Xanax, but most times it's about 48 hours between doses. But they also won't do ECT while on gabapentin. They also put me on 5mg. of Zyprexa. I am doing better, although not completely happy with progress. To do ECT I'd have to keep my Xanax just as I am taking it (no Xanax 24 hours prior to a treatment), but would have to come off 50mg. of Pamelor AND the gabapentin. Because gabapentin let me cut way back on Xanax, I am a bit terrified of coming off of it, so for now, ECT is off the table.

    What I'm saying is, if I weren't on these other medications, I'd choose to do ECT in a heartbeat. Not only did it help tremendously (I'd say put my severe depression at the time in remission) with depression, but within a few treatments, it also started to ease up my anxiety, which was almost worse than the depression. This particular facility allowed patients to be on the meds I was on (Pamelor and Xanax), and within just over two weeks after I finished my last treatment (12 sessions over four weeks), I was off Xanax - it lasted nine months, until I was diagnosed with cancer. And even when I took it then, it was rarely. That was 4.5 years ago, and during that time, my mood was incredibly managed with just the Pamelor, Remeron (7.5mg for sleep) and very occasional Xanax. Unfortunately, about a year and a half ago, I went through a series of events that led to PTSD, so that's why my Xanax use increased.

    Please feel free to ask me any further questions about my experience with PTSD. It really was transformative, and I'd do it again in a heartbeat if it would allow me to get off of gabapentin and Xanax completely.
    Reply With Quote
     

  4. Collapse Details
     
    #29
    Moderator
    Sober & Healthy Living
    Mental Health
    cj's Avatar
    Join Date
    Nov 2008
    Location
    On a sinking boat
    Posts
    8,992
    I ended up getting on depakote and wellbutrin. Things are better. Well they where better. I'm having a whole new crisis now and trying to taper off Suboxone at the same time. Life's stupid sometimes
    Addicted? Want to stop? We can help! Come to the sober living forum!
    http://www.bluelight.org/vb/forums/269-Sober-Living
    Reply With Quote
     

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •